# SDR ASAA2015082012965

- Difficulty date: August 20, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 6,014 hours, 1,951 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC ON RT FAILED SINGLE FMC OPS ONLY.  ACFT GROUNDED.  ACCOMPLISHED FMC RESET AND OPS NORMAL REF 34-61-836.
